# SDR HAIHEEA9456

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 23031922
- Condition: Stepwear
- Location: Gearshaft
- Part time: 882 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  STEPWEAR BEYOND SERVICEABLE LIMITS ON SPUR GEAR SHAFT AFT SPLINES. INSTALLED A NEW SPUR GEARSHAFT.
